How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46709
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Back in January of this year I used a new eye cream brought

Customer Question

Back in January of this year I used a new eye cream brought out by Avon but it affected my eyes badly, blistering occurred, much redness and swelling and constant watering. After several visits to 'those in the know' including pharmacists in Boots, Lloyds, and my regular pharmacy, and using the drops and creams I was given, nothing much changed. I went to the opticians in my local Tesco in Middleton but after all my explaining, and my thinking she was taking it all in, I ended up with an eye test and 2 pairs of new glasses. I visited 3 G.Ps. at my surgery and was given creams and drops, none of which have done much to help. I started bathing my eyes in cold water and putting Vaseline around to help soften the 'crust' I have around the redness but even this has not helped. I'm supposed to go on a cruise down the Nile on the 26th of this month, but I still look like I've been either burned or beaten up. PULLEEEASE can you help. I so want to go on this beautiful journey but just can't face the looks ,glares and stares I'm getting. Sincerely [email protected]
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.

Dr. David :

This is Dr. David

Dr. David :

have you used steroid creams around your eyes.

Dr. David :

have you tried a steroid eye drop?

Dr. David :

it sounds like you were very allergic to something in the avon eye cream.

Dr. David :

usually steroid creams and steroid eye drops do well with decreasing allergic reactions

Dr. David :

you might now have a bacterial super infection on your eyes causing the crust and you might need an antibiotic eye drop as well as a steroid eye drop